# SDR USAA010381

- Difficulty date: April 5, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546877143
- Condition: Cracked
- Location: Fuselage
- Part time: 33,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND .250 INCH CRACK, STATION 726, STRINGER 18A LEFT SIDE.  REMOVED AND REPLACED PART PER EA69397.  (M)
